# SDR CALA2025060405258

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N77579
- Make and model: Boeing 737-9
- Aircraft serial: 67614
- Aircraft time: 5,880 hours, 1,934 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MRD ISSUED MRD *DEN 01-2051Z* FOR AIRCRAFT 7579 ISSUED ON 03JUN25 13:51:50 ON FLIGHT 1337 FROM DEN TO PDX. NO FURTHER MAINTENANCE ACTION NEEDED
